MathSciNet Relay Station
MathSciNet bibliographic data
MR1468194 46B28 (46J10 46L05 47B10 47D50)
Le Merdy, Christian The Schatten space $S_4$ is a $Q$-algebra. Proc. Amer. Math. Soc. 126 (1998), no. 3, 715–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement